# SDR FDEA202307271308

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Intercostal
- Part number: AJC75823
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - FROM #2 ENGINE INTAKE DUCT ACCESS PANEL FOUND RIGHT HAND INTERCOSTAL   AFT EDGE CRACKS 1.8" BETWEEN STATION 2161 REAR CENTER SPAR TO REAR SPAR AREA. EMPENNAGE RIGHT HAND INTERCOSTAL AFT EDGE CRACKED 1.8" BETWEEN STATION 2161 REAR   CENTER SPAR TO REAR SPAR AREA REPAIRED AS PER MD-11 SRM 55-30-02-2R FIGURE 204 REPAIR   7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
